RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 57, Issue 4  


About time of reaching a high level by a random walk in a random environment
V. I. Afanasyev
625
Nonimprovable estimates for asymptotic expansions in the central limit theorem
V. V. Senatov
649
On the upper hedging price of contingent claims
R. V. Khasanov
657
Uniform integrability for strong ratio limit theorems. III
M. G. Shur
682
Stability problems in Cramér-type characterization in case of I.I.D. Summands
S. G. Bobkov, G. P. Chistyakov, F. Götze
701
A simple approach in limit theorems for linear random processes and fields with continuous time
Yu. Davydov, V. Paulauskas
724
The Schoenberg–Lévy kernel and relationships among fractional Brownian motion, bifractional Brownian motion, and others
C. Ma
744

Short Communications
Robustness of sign tests for testing hypotheses about order of autoregression
M. V. Boldin
761
Estimates of the concentration functions of weighted sums of independent random variables
Yu. S. Eliseeva, A. Yu. Zaitsev
768
On Chernoffs hypotheses testing problem for the drift of a Brownian motion
M. V. Zhitlukhin, A. A. Muravlev
778
Multivariate extremes of random properties of particles in supercritical branching processes
A. V. Lebedev
788
Linear Hamiltonian systems under microscopic random influence
A. A. Lykov, V. A. Malyshev, S. A. Muzychka
794
Probabilistic representation for a solution of initial boundary value problem for a system of parabolic equations
G. M. Raimova
800
On the convergence conditions of the generalized Spitzer series
L. V. Rozovsky
809
Hardys condition in the moment problem for probability distributions
J. Stoyanov, G. D. Lin
811

Reviews and Bibliography
Book review: Bagdonavicius V., Kruopis J., Nikulin M. “Nonparametric Tests for Complete data”, “Nonparametric Tests for Censored Data”
Yu. S. Khokhlov
821

News of Scientific Life
Information on meetings of the General Seminar of the Department of Probability, Faculty of Mathematics and Mechanics, Moscow State University
M. V. Khatuntseva
824
Information on the Eleventh student Kolmogorov olympiad on the theory of probability
M. V. Khatuntseva
825
    Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020